# SDR DALA14014985648

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Fitting
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT MID-SPAR ATTACH LUGS DO NOT HAVE MINIMUM REQUIRED CLEARANCES TO WING SIDE LOAD ATTACH FITTINGS. REWORKED AFT BULKHEAD INBD AND OTBD MID-SPAR ATTACH LUGS AND RT WING INBD AND OTBD SIDE LOAD ATTACH FITTING LUGS IAW ER/A 520312-14AD.
